# SDR EISA99203

- Difficulty date: October 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N315NE
- Make and model: Boeing 727223
- Aircraft serial: 20190
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Ws 460-650
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF ROUTINE C-CHECK WORKCARD, FOUND CORROSION ON RIGHT WING LOWER SURFACE FROM WS 460 TO 650 AROUND FASTENERS.  REMOVED CORROSION AND MATERIAL LOSS OUT OF LIMITS PER SRM 57-30-1, FABRICATED AND INSTALLED DOUBLER PER FLIGHT VEHICLES CONSULTING, INC EO NR 57-99455 AND SRM 51-30-2.  (M)
